Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


voice /throat issues
Aug 21, 2013

Hello doctor, I have been on Atripla and Bactrim daily, azithromycin weekly, and nystatin multiple times a day since June. Lately I have had a mild sore throat by the end of each day, it goes away over night and it is typically not bad enough that I have taken anything for it more just annoying. In addition to the sore throat however, my pitch of my voice has gone up and when I am talking my voice cracks repeated. None of these are hugely problematic but since I teach and will be talking a great deal more in a short time I wanted to know if throat problems are common and it there was anything that I can do? I have never dad allergies or chronic throat problems in the past, so I assume, possibly incorrectly, that it is related to the meds. Thanks

Response from Dr. Henry

You dont mention how long you have been taking the HIV meds or what your current CD4 count is. It would be unusual for the throat problems to be due directly to the Atripla. Chronic allergies/drainage, smoking, gastric reflux, HPV infection of throat and other conditions are common factors contributing to sore throat/voice problems. An ENT consultation often is helpful. KH



Previous
FIRST DAY ON ATRIPLA VOMITTING
Next
Seborrheic Dermatitis caused by Viramune?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement